# SDR 2004UALA00477

- Difficulty date: May 16, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 20,657 hours, 2,600 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Intermittent
- Location: Row 15-16b
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS 15-16B, COME ON-OFF FOR NO REASON.  RELAMPED AND SECURED BATTERY PACK.  NO FLICKERING AT 15-16B AREA.  EMERGENCY EXIT LIGHTS TEST OK.
